MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO SUBCUTANEOUS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO SUBCUTANEOUS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the disposable leaked during administration to the patient.Site personnel confirmed proper placement of the infusion set.Wet spots were observed on the patient's clothing at the end of the infusion.No adverse patient effects were reported by the customer".
 
Additional Manufacturer Narrative
Forty samples were received for evaluation.The samples were received in unused condition.Of the 40 samples, 8 were selected; 2 were randomly selected from each box.Visual inspection revealed the samples were with their original packaging and decontaminated inside its unitary box.No detected any defect visual in the set infusion for the 8 samples.Functional testing was performed but the reported issue could not be replicated.No root cause could be determined as no device problem was found.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No actions were taken.Email address: (b)(6).

Brand Name
CADD CLEO SUBCUTANEOUS INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17010445
Report Number3012307300-2023-05733
Device Sequence Number17874628
Product Code FPA
UDI-Device Identifier10610586028397
UDI-Public10610586028397
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue Number21-7230-24
Device Lot Number4082953
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown